CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Killip-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2016 | 2010 | 2009 | 2005 | 2004 | 2003 | 2000 | 1998
Number of items: 13.

2016

Frank, Rupert L. and Killip, Rowan and Nam, Phan Thành (2016) Nonexistence of Large Nuclei in the Liquid Drop Model. Letters in Mathematical Physics, 106 (8). pp. 1033-1036. ISSN 0377-9017. https://resolver.caltech.edu/CaltechAUTHORS:20160805-093315174

2010

Damanik, David and Killip, Rowan and Simon, Barry (2010) Perturbations of orthogonal polynomials with periodic recursion coefficients. Annals of Mathematics, 171 (3). pp. 1931-2010. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20100803-145828608

2009

Killip, Rowan and Simon, Barry (2009) Sum rules and spectral measures of Schrödinger operators with L^2 potentials. Annals of Mathematics, 170 (2). pp. 739-782. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20100108-193514874

2005

Damanik, David and Killip, Rowan and Simon, Barry (2005) Schrödinger Operators with Few Bound States. Communications in Mathematical Physics, 258 (3). pp. 741-750. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170726-130636631

Damanik, David and Killip, Rowan (2005) Almost Everywhere Positivity of the Lyapunov Exponent for the Doubling Map. Communications in Mathematical Physics, 257 (2). pp. 287-290. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170408-161314581

2004

Damanik, David and Killip, Rowan (2004) Half-line Schrödinger operators with no bound states. Acta Mathematica, 193 (1). pp. 31-72. ISSN 0001-5962. https://resolver.caltech.edu/CaltechAUTHORS:20191127-104111258

Killip, Rowan and Nenciu, Irina (2004) Matrix models for circular ensembles. International Mathematics Research Notices, 2004 (50). pp. 2665-2701. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:KILimrn04

Damanik, David and Killip, Rowan and Simon, Barry (2004) Necessary and Sufficient Conditions in the Spectral Theory of Jacobi Matrices and Schrödinger Operators. International Mathematics Research Notices, 2004 (22). pp. 1087-1097. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20110920-104550878

2003

Erdoğan, M. Burak and Killip, Rowan and Schlag, Wilhelm (2003) Energy Growth in Schrödinger's Equation with Markovian Forcing. Communications in Mathematical Physics, 240 (1-2). pp. 1-29. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20200318-095352622

Killip, Rowan and Simon, Barry (2003) Sum rules for Jacobi matrices and their applications to spectral theory. Annals of Mathematics, 158 (1). pp. 253-321. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:KILam05

Damanik, D. and Hundertmark, D. and Killip, R. et al. (2003) Variational Estimates for Discrete Schrödinger Operators with Potentials of Indefinite Sign. Communications in Mathematical Physics, 238 (3). pp. 545-562. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170726-131903680

2000

Damanik, David and Killip, Rowan and Lenz, Daniel (2000) Uniform Spectral Properties of One-Dimensional Quasicrystals, III. α-Continuity. Communications in Mathematical Physics, 212 (1). pp. 191-204. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170408-171841154

1998

Wiseman, H. M. and Killip, R. B. (1998) Adaptive single-shot phase measurements: The full quantum theory. Physical Review A, 57 (3). pp. 2169-2185. ISSN 1050-2947. https://resolver.caltech.edu/CaltechAUTHORS:WISpra98

This list was generated on Fri Aug 14 07:23:19 2020 PDT.